# SDR 2008UALA02563

- Difficulty date: May 1, 2008
- Submitted: May 5, 2008
- Operation: Air carrier
- Aircraft: N348UA
- Make and model: Boeing 737322
- Aircraft serial: 24252
- Aircraft time: 57,227 hours, 31,826 cycles
- Engine: Ge CFM56*
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: D31591478U1
- Condition: Unsecure
- Location: Fwd Galley Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY DOOR EVAC SLIDE GIRT BAR CURTAIN PULLED OUT OF COVER.  SECURED GIRT BAR REF MM 25-61-35.AC OK FOR SERVICE.
